|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
I am a women, 32 years old. I have itchiness at leg start about one week ago and had visit 2 doctors. Im taken medicine such as cetirizine, anti allergic, vitamins c. antibiotics and also apply sone cream. The itchy areas will become bruises even though I didn’t scratch it. Seems no improvement after taken all these medicines. May I know what is the problem of being itchy non-stop?
Greetings. Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms. However, to receive treatment to your problem, the plausible cause needs to be recognized before treatment can be given. From your complaints, we believe that your condition may have multifactorial causes such as:
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online . We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.